# SDR AALA202408099694

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 32,079 hours, 13,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT LOCATED ON THE AISLE OF SEAT 25C IS DANGLING WITH COVER DETACHED. SECURED LOOSE LIGHT ASSEMBLY OPERTIONAL CHECK GOOD. PER MM 33-51-00.
